Folgen
Nathan Owen Ilten
Nathan Owen Ilten
Associate Professor, Simon Fraser University
Bestätigte E-Mail-Adresse bei sfu.ca - Startseite
Titel
Zitiert von
Zitiert von
Jahr
The geometry of T-varieties
K Altmann, NO Ilten, L Petersen, H Süß, R Vollmert
Contributions to algebraic geometry, EMS Ser. Congr. Rep, 17-69, 2012
782012
K-stability for Fano manifolds with torus action of complexity 1
N Ilten, H Süss
Duke Mathematical Journal 166 (1), 177-204, 2017
452017
Deformations of rational T-varieties
NO Ilten, R Vollmert
arXiv preprint arXiv:0903.1393, 2009
442009
Toric degenerations of Fano threefolds giving weak Landau–Ginzburg models
NO Ilten, J Lewis, V Przyjalkowski
Journal of Algebra 374, 104-121, 2013
402013
Polarized complexity-1 T-varieties
NO Ilten, H Süß
Michigan mathematical journal 60 (3), 561-578, 2011
352011
Mutations of Laurent polynomials and flat families with toric fibers
NO Ilten
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 8, 047, 2012
222012
VersalDeformations-a package for computing versal deformations and local Hilbert schemes
NO Ilten
arXiv preprint arXiv:1107.2416, 2011
222011
Deformations of smooth toric surfaces
NO Ilten
manuscripta mathematica 134 (1), 123-137, 2011
222011
Product ranks of the 3× 3 determinant and permanent
N Ilten, Z Teitler
Canadian Mathematical Bulletin 59 (2), 311-319, 2016
192016
Upgrading and downgrading torus actions
NO Ilten, R Vollmert
Journal of Pure and Applied Algebra 217 (9), 1583-1604, 2013
162013
Rational Complexity-One -Varieties Are Well-Poised
N Ilten, C Manon
International Mathematics Research Notices 2019 (13), 4198-4232, 2019
152019
Hilbert schemes and toric degenerations for low degree Fano threefolds
JA Christophersen, N Ilten
Journal für die reine und angewandte Mathematik (Crelles Journal) 2016 (717 …, 2016
15*2016
Khovanskii-finite valuations, rational curves, and torus actions
N Ilten, M Wrobel
Journal of Combinatorial Algebra 4 (2), 141-166, 2020
112020
Degenerations to Unobstructed Fano Stanley-Reisner Schemes
JA Christophersen, NO Ilten
Arxiv preprint arXiv:1102.4521, 2012
112012
Deformations of rational varieties with codimension-one torus action
NO Ilten
112010
Fano schemes of determinants and permanents
M Chan, N Ilten
Algebra & Number Theory 9 (3), 629-679, 2015
102015
Exceptional sequences on rational -surfaces
A Hochenegger, NO Ilten
manuscripta mathematica 142 (1), 1-34, 2013
102013
Families of Invariant Divisors on Rational Complexity-One T-Varieties
A Hochenegger, NO Ilten
Arxiv preprint arXiv:0906.4292, 2011
10*2011
One-parameter toric deformations of cyclic quotient singularities
NO Ilten
Journal of Pure and Applied Algebra 213 (6), 1086-1096, 2009
102009
On Fano schemes of toric varieties
N Ilten, A Zotine
SIAM journal on Applied Algebra and Geometry 1 (1), 152-174, 2017
82017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20